# SDR 2007UALA02809

- Difficulty date: July 24, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 45,514 hours, 16,251 cycles
- Engine: Iae V2527A5
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Reads Low
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHER PSI IN COCKPIT LOW.    LOSS OF PRESSURE IN BOTTLE (FIREXT)  REPLACED HALON FIRE EXT IN COCKPIT.
